# SDR MWEA030158

- Difficulty date: April 4, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 3912033503
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD LOBE FOR HORIZONTAL STABILIZER PIVOT BEARING CORRODED.  FABRICATED AND INSTALLED BUSHING.
